# SDR SWI2025F00764

- Difficulty date: February 4, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Box
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND (NICK(S)/GOUGE) DAMAGE AT FWD INBD SIDE OF L/H FLAP HINGE BOX AT WS 220.00 (MARKED)  (C-CHECK RO 06/23/2025)REMOVED AND REPLACED THE L/H FWD INBD BUSHING ON THE L/H OUTBD FLAP HINGE BOX WS220.00 PER REO 601R-57-21-3901 REV -- DATE 2025-02-18 STEP 1. & CRJ200 AMM: TASK 20-26-00-910-804.
